# SDR FDEA201201130146

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 64,711 hours, 14,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA76341
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION,  FOUND CRACK  AT TRANSVERSE SKIN SPLICE STA 5-0 LONGERON 1R ON THE CTR ROW FASTENER NR 5 TOWARD NR 6 FASTENER COUNT FROM FWD.  R & R IAW SRM 51-33-01, REV 48 NEW LONGERON SPLICE FABRICATED BY MACHINING IAW DWG AEA7634, REV B.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 113.
